The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit der Natuurwetenschappen, Wiskunde en Informatica - 2009

1161 tot 1170 van 1346
1 ... 131 ... 261 ... 401 ... 531 ... 671 ... 801 ... 941 ... 1071 ... 1141   1151   1161   1171   1181 ... 1211 ... 1341

1161  download 152604 Artikel: Flexible omnivory in Dikerogammarus villosus (Sowinsky, 1894) (Amphipoda) — Amphipod Pilot Species Project (AMPIS) report 5
D. Platvoet, G. van der Velde, J.T.A. Dick, S. Li in: Crustaceana, Vol. 82 (2009), p. 703-720
1162   Artikel: Essentially asymptotically stable homoclinic networks
R. Driesse, A.J. Homburg in: Dynamical Systems, Vol. 24 (2009), p. 459-471
1163  download 152602 Artikel: A substitute name for Dryobates minor heinrichi von Jordans
E.C. Dickinson, S. Frahnert, C.S. Roselaar in: Bulletin of the British Ornithologists' Club, Vol. 129 (2009), p. 191-192
1164   Artikel: The bigger Brauer group and twisted sheaves
J. Heinloth, S. Schröer in: Journal of Algebra, Vol. 322 (2009), p. 1187-1195
1165  download 151020 Artikel: A multiplicative Schwarz adaptive wavelet method for elliptic boundary value problems
R. Stevenson, M. Werner in: Mathematics of Computation, Vol. 78 (2009), p. 619-644
1166  download 151013 Artikel: Dikkopschildpad: Een bijzondere dwaalgast in Nederland
E. Goverse, M. Hilterman, M. Janse, A. Oosterbaan, H. Zwartepoorte in: RAVON, Vol. 11 (2009), p. 8-12
1167   Artikel: On the structure of Goulden-Jackson-Vakil formula
S. Shadrin in: Mathematical Research Letters, Vol. 16 (2009), p. 703-710
1168  download 151018 Artikel: Space-time adaptive wavelet methods for parabolic evolution problems
C. Schwab, R. Stevenson in: Mathematics of Computation, Vol. 78 (2009), p. 1293-1318
1169  download 151019 Artikel: A goal-oriented adaptive finite element method with convergence rates
M.S. Mommer, R. Stevenson in: SIAM J NUMER ANAL, Vol. 47 (2009), p. 861-868
1170  download 152599 Artikel: A fast method for linear waves based on geometrical optics
C.C. Stolk in: SIAM J NUMER ANAL, Vol. 47 (2009), p. 1168-1194